I was put on prednisone for mono 9 days ago with the dose of 10mg tablets. I was also put on clindamycin for 10 days. The directions for the prednisone said take 4 pills a day for 4 days, 2 pills a day for 4 days, 1 pill a day for 4 days and finally 1/2 pill a day for 4 days. The problem is I’m always anxious, have tight muscles especially on my left side, get flushed red like I’m hot but running no fever, my heart rate picks up for time to time, and cannot sleep but want to. Is this the prednisone and if so can I stop using it now cause I’m wearing out not sleeping?
I am Carmen from Queensland, Australia, have always been a bit unfit, but after a motor vehicle accident 5 years ago where I was in bed, for 3 months, have now been diagnosed with severe Emphysema, however I have also had Crohns Disease, taking a lot of Prednisone 20 years ago, play Lawn bowls and have shocking thin bruising, tearing thin skin, that becomes easily infected, also have just found out I have Kidney disease with shrunken kidneys and cysts, so am not having much meat and have cut out salt, I have also read that Kidney disease can cause breathlessness, I can put up with everything else I have except the severe breathlessness. I have a burning throat all the time and severe heartburn.